1. Get our daily digest email where we email the latest new topics from our Strictly Health forum to keep up with the latest developments! Click here to subscribe.

Antiviral warning: Candida oral.

Discussion in 'Your Living Room' started by IvanA, Jul 8, 2020.

  1. IvanA

    IvanA Active Member

    342
    26
    28
    Apr 30, 2020
    I had been taking antivirals for 10 days (Valtrex) when my inner cheek started to hurt one afternoon, that same night I woke up with quite a lot of pain both in my cheek and in my left tonsil and ear. I tried to endure one day to see if it happened with painkillers, but the thing was even more: A lot of pain and I am hardly able to chew to eat (Right now I have a liquid meal).

    Today I went to see my doctor and she examined me, she told me that I have the candida fungus and that the cause is almost certainly taking the antivirals for so long because the defenses drop. And that was taking vitamins B, C and E. Iron and monolaurin.


    This does not mean that it will happen to everyone that you take antivirals, it is just a warning that if you notice something similar to mine, stop the antiviral and go to the doctor quickly. Unfortunately I have finished with antivirals after 12 days, but the pain I have right now is hellish; to the point where I can effortlessly ignore tinnitus.
     
  2. tmcmahon2

    tmcmahon2 Member

    140
    2
    18
    May 9, 2015
    Granted I'm not a doctor but ... how would an anti-viral put you in a higher risk for a fungal infection?
     
  3. IvanA

    IvanA Active Member

    342
    26
    28
    Apr 30, 2020
    But I have to say that it is still not clear if it is a buccal candida or a wisdom tooth that has come out. It is really ridiculous, but depending on who asks the diagnosis is different: My doctor says that candida, my ENT told me to go to the dentist and my dentist has told me that she is from the wisdom tooth.

    I am waiting for an appointment for the maxillofacial and I will know, I hope, the truth at once.
     
  4. Rich

    Rich Member

    97
    17
    8
    Apr 21, 2019
    West Virginia
    In the U.S. this is a yeast over growth called “thrush”. Some antivirals can cause an overgrowth of candida in the body. Called an Candida Overgrowth. Here in the States the medical community doesn’t recognize it as a medical condition. Reason I brought it up I’m on the JOH regiment and to offset the Candida I take probiotics daily and that is suppose to help keep the it In check. Supposedly if your taking antivirals and your experiencing itching on your underarms, behind the knees and groin area supposedly could be an over growth of Candida. Look up Candida Overgrowth if you have a chance, it’s an interesting read.
     
  5. JonBubo

    JonBubo Member

    112
    16
    18
    Apr 11, 2019
    I know of no connection between candida overgrowth and taking an antiviral. If it even exists it would not rank as high as old fashioned stress. I question your Dr's acumen on the subject. Are you on antifungals yet? You need to start treating ASAP. Candida overgrowth (what Dr Escamez showed that 50% of us have had at some time) causes a LOT more Meniere's symptoms and could even feel like its sole the cause. In a way, treating a fungal overgrowth is like winning the meniere's lottery. You have a good chance at reducing symptoms once you get it treated, perhaps substantially. It would be a shame to discontinue your antivirals due to ignorance from your Doc. Candida overgrowth is a symptom of other root causes and it isn't valacyclovir or acyclovir. Utilizing a broad based antiviral program (added to your Valacyclovir) would have mitigated this event. Olive leaf or oregano oil or monolaurin all help contain or kill candida. More than likely, the overgrowth is due to factors like low gut flora, toxins and metals that need to be chelated, degradation of the gut lining and a sugar chemical diet. All factors that can be taken care of. A consistent program of killing down the fungal load (dont give up when it gets better it takes time and will only return) cleansing the gut with items like activated charcoal and chlorella and restoring gut lining with things like aloe vera juice and a diet of whole foods and low sugar will serve you well. good luck.
     

Share This Page